# SDR MK1Y20210221033

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION UPPER SKIN, BETWEEN STR 8/11 AND RBL 13/32; MAINTENANCE FOUND CORROSION ON PREVIOUSLY BLENDED SKIN AREA LOCATED BETWEEN STR 9-10 AND ON PREVIOUSLY INSTALLED DOUBLER LOCATED BETWEEN STR 10-11 PER BOEING SR 1-1906538101 AND 1-257618371.
